| Model Number |
V*HOME, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where it was confirmed that the device was delivering inconsistent ventilation output.During the device evaluation, ventec observed that the blower was making excessive noise and not blowing consistently.Ventec replaced the blower to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined the cause of the reported issue to be the blower.
Event or Problem Description
It was reported that the device needed service.Upon evaluation of the device, ventec observed that its blower was not blowing consistently which could lead to inconsistent/reduced ventilation output.There were no reports of patient use associated with the reported issue.